# SDR AALA202002129018

- Difficulty date: February 12, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N679AW
- Make and model: Airbus A320-232
- Aircraft serial: 2613
- Aircraft time: 48,132 hours, 18,760 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367521100200
- Condition: Delaminated
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT CARGO COMPARTMENT FLOOR PANEL 151DF DELAMINATED. REPLACED FLOOR PANEL PER AMM 53-42-14.
